8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt, J., Erdös, L., Krüger, T. H., & Schröder, D. J. (2020). Correlated random matrices: Band rigidity and edge universality. Annals of Probability, 48(2), 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 
[7]
2020 | Journal Article | IST-REx-ID: 8601 | OA
Cipolloni, G., Erdös, L., & Schröder, D. J. (2020). Edge universality for non-Hermitian random matrices. Probability Theory and Related Fields. https://doi.org/10.1007/s00440-020-01003-7
View | Files available | DOI | arXiv
 
[6]
2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös, L., Krüger, T. H., & Schröder, D. J. (2020). Cusp universality for random matrices I: Local law and the complex Hermitian case. Communications in Mathematical Physics, 378, 1203–1278. https://doi.org/10.1007/s00220-019-03657-4
View | Files available | DOI | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 6182 | OA
Erdös, L., Krüger, T. H., & Schröder, D. J. (2019). Random matrices with slow correlation decay. Forum of Mathematics, Sigma, 7. https://doi.org/10.1017/fms.2019.2
View | Files available | DOI | arXiv
 
[4]
2019 | Journal Article | IST-REx-ID: 6186 | OA
Cipolloni, G., Erdös, L., Krüger, T. H., & Schröder, D. J. (2019). Cusp universality for random matrices, II: The real symmetric case. Pure and Applied Analysis , 1(4), 615–707. https://doi.org/10.2140/paa.2019.1.615
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[3]
2019 | Thesis | IST-REx-ID: 6179 | OA
Schröder, D. J. (2019). From Dyson to Pearcey: Universal statistics in random matrix theory. IST Austria. https://doi.org/10.15479/AT:ISTA:th6179
View | Files available | DOI
 
[2]
2018 | Journal Article | IST-REx-ID: 1012 | OA
Erdös, L., & Schröder, D. J. (2018). Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues. International Mathematics Research Notices, 2018(10), 3255–3298. https://doi.org/10.1093/imrn/rnw330
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[1]
2017 | Journal Article | IST-REx-ID: 1144 | OA
Erdös, L., & Schröder, D. J. (2017). Fluctuations of functions of Wigner matrices. Electronic Communications in Probability, 21. https://doi.org/10.1214/16-ECP38
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed

8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt, J., Erdös, L., Krüger, T. H., & Schröder, D. J. (2020). Correlated random matrices: Band rigidity and edge universality. Annals of Probability, 48(2), 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 
[7]
2020 | Journal Article | IST-REx-ID: 8601 | OA
Cipolloni, G., Erdös, L., & Schröder, D. J. (2020). Edge universality for non-Hermitian random matrices. Probability Theory and Related Fields. https://doi.org/10.1007/s00440-020-01003-7
View | Files available | DOI | arXiv
 
[6]
2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös, L., Krüger, T. H., & Schröder, D. J. (2020). Cusp universality for random matrices I: Local law and the complex Hermitian case. Communications in Mathematical Physics, 378, 1203–1278. https://doi.org/10.1007/s00220-019-03657-4
View | Files available | DOI | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 6182 | OA
Erdös, L., Krüger, T. H., & Schröder, D. J. (2019). Random matrices with slow correlation decay. Forum of Mathematics, Sigma, 7. https://doi.org/10.1017/fms.2019.2
View | Files available | DOI | arXiv
 
[4]
2019 | Journal Article | IST-REx-ID: 6186 | OA
Cipolloni, G., Erdös, L., Krüger, T. H., & Schröder, D. J. (2019). Cusp universality for random matrices, II: The real symmetric case. Pure and Applied Analysis , 1(4), 615–707. https://doi.org/10.2140/paa.2019.1.615
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[3]
2019 | Thesis | IST-REx-ID: 6179 | OA
Schröder, D. J. (2019). From Dyson to Pearcey: Universal statistics in random matrix theory. IST Austria. https://doi.org/10.15479/AT:ISTA:th6179
View | Files available | DOI
 
[2]
2018 | Journal Article | IST-REx-ID: 1012 | OA
Erdös, L., & Schröder, D. J. (2018). Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues. International Mathematics Research Notices, 2018(10), 3255–3298. https://doi.org/10.1093/imrn/rnw330
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[1]
2017 | Journal Article | IST-REx-ID: 1144 | OA
Erdös, L., & Schröder, D. J. (2017). Fluctuations of functions of Wigner matrices. Electronic Communications in Probability, 21. https://doi.org/10.1214/16-ECP38
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed